# SDR 9JLA2021060229008

- Difficulty date: May 27, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N505PJ
- Make and model: Emb EMB-505
- Aircraft serial: 50500165
- Aircraft time: 2,641 hours, 1,787 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Modulating Valve
- Condition: Broken
- Location: Cbn/Ckpt Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE CABIN AND COCKPIT AIR FROM HEAT EXCHANGER / TEMPERATURE MODULATING VALVES WAS FAR TOO HOT. THE CREW STATED THEY WERE UNABLE TO LOWER IN EITHER "AUTO" OR "MANUAL" MODES. CLAIMING THE CABIN TEMPERATURE REACHED 90 DEGREES F AND THE AIR DUCT REACHED 220 DEGREES F. THE MAINTENANCE VENDOR INSPECTED AND FOUND THE RAM AIR VALVE CRACKED AND BROKEN THE BROKEN VALVE DIDN'T ALLOW AIR TO FLOW OVER THE HEAT EXCHANGERS SO BLEED AIR WASN'T ABLE TO BE COOLED. THE MX VENDOR REMOVED THE BROKEN VALVE AND INSTALLED A REPAIRED VALVE. OPERATIONAL CHECKS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
